HCG shot


#1

Hi girls! This was my first time doing injectables and the HCG shot. I am just curious…does the HCG shot cause any pregnancy symptoms??? Thanks in advance for your response:)


#2

Hamlet Yes the shot does, HCG is the pregnancy hormone so it will cause you to have what I call “pregnant boobs”, besides the BB’s hurting I didn’t have any other symptoms, and on my third round of the injectables second IUI I actually had the reverse and my test are all :bfp: and my BB’s are just full but not sore at all…I think maybe my body got so used to pumping it with all the hormones now it’s confused lol…The first two cycle with injectables BB’s were sore form the day after trigger until the day I started AF


#3

Thank you cd24. ! Good luck with your beta :slight_smile:


#4

i want to ask when i talk 10000 mg of cgh
how many days its take to dissapere from the body


#5

At first, the shot created breast soreness. For me, that went away fairly quickly. I also have a lot of cramping until I ovulate.

Several months, I test out the HCG. Typically, it is still in my system through 8dpo. 9dpo is using BFN.

Best of luck!


#6

My HCG shot didn’t cause me any side effects. No breast tenderness or even pain around the time of ovulation (which I usually have during a natural cycle.) I even said to my RE that I was afraid that the HCG shot wasn’t working because I didn’t feel anything… she said it was normal.

Also, it depends on which HCG trigger one you are on but my last cycle I took Pregnel and it burned and left a red mark for a few hours. My 1st IVF I did the ovedril pen injection and I didn’t feel a thing and no red mark.

My trigger HCG shot was out of my system around day 8. I have heard give 12 days but I tested everyday and 8 was my magic number.

When my body started producing HCG naturally because I had become pregnant, I DID start feeling it (I also had late onset OHSS so when I say “feeling it” I mean feeling like I was dying). I will also say that many of us are on progesterone until at least 10 weeks pregnant… I was on the shots and now the cream and when I was on the shots my boobs hurt and I was incredibly emotional.

Hope this helps…